MAUDE Adverse Event Report: CORIN LTD TRINITY; ACETABULAR SYSTEM

CORIN LTD TRINITY; ACETABULAR SYSTEM
Model Number 321.02.348
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity revision of the cup, ecima liner, modular head and 2 screws following a fall which has made the primary hip unstable.
 
Additional Manufacturer Narrative
Per comp (b)(4).Initial report.Additional information, including: operative notes (primary and revision) patient age, activity level, weight and medical history.What the patient was doing at the time of the fall.Whether the patient followed correct post-op protocol.An update on the patient post revision.Has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contribued to this event.
 
Additional Manufacturer Narrative
Per (b)(4) final report additional information, including: - operative notes (primary and revision).- patient age, activity level, weight and medical history.- what the patient was doing at the time of the fall.- whether the patient followed correct post-op protocol.- an update on the patient post revision.Has been requested in order to progress with the investigation of this event however, none of these details were provided.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.All finished parts associated with these records conformed to material and dimensional specification at the time of manufacture.As the instability and subsequent revision were due to the patient experiencing a fall and not linked to the device design or performance, no further investigation is required and thus this case is now considered closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description

Brand Name
TRINITY
Common Device Name
ACETABULAR SYSTEM
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key22911377
Report Number9614209-2025-00568
Device Sequence Number9055264
Product Code LWJ
UDI-Device Identifier05055196927452
UDI-Public05055196927452
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093472
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number321.02.348
Device Catalogue NumberN/A
Device Lot Number550022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date11/05/2025
Date Device Manufactured03/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY COCR MOD HEAD: E321.132, (B)(6).; TRINITY COCR MOD HEAD: E321.132, (B)(6).; TRINITY ECIMA LINER: 322.02.932, (B)(6).; TRINITY ECIMA LINER: 322.02.932, (B)(6).; TRINITY SCREW: 321.020, (B)(6).; TRINITY SCREW: 321.020, (B)(6).; TRINITY SCREW: 321.040, (B)(6).; TRINITY SCREW: 321.040, (B)(6).
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight45 KG